Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 447-450
http://dx.doi.org/10.1155/S0161171294000645

Note on limits of simply continuous and cliquish functions

Department of Mathematics, Pedagogical University, Arciszewskiego 22, Słupsk 76-200, Poland

Received 18 May 1992; Revised 14 June 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janina Ewert, “Note on limits of simply continuous and cliquish functions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 447-450, 1994. https://doi.org/10.1155/S0161171294000645.